# SDR SRAA99510

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741SJ
- Make and model: Boeing 747246F
- Aircraft serial: 22063
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Apu
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING APPROACH TO KUWAIT, APU FIRE HANDLE ILLUMINATED WITH FIRE BELL, EMERGENCY PROCEDURE USED, APU FIRE EXTINGUISHER BOTTLE USED.  ON GROUND, INSPECTED APU AND FOUND NO EVIDENCE OF FIRE.  DEFERRED APU FIRE EXTINGUISHER PER MEL CH 26-8.  REPLACED APU FIRE BOTTLE AND SECURED LOOSE CONNECTOR ON 'A' LOOP WHICH CAUSED FALSE WARNING.  SYSTEM OPS CHECKED GOOD PER MM CH 26.  (X)
